# SDR FDEA202212110159

- Difficulty date: December 11, 2022
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AMC720249
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER; RIGHT PANEL 374FR ATTACH POINT STRUCTURE EXFOLIATED AT   NUTPLATE.  REMOVED CORRODED ANGLE AMC 7202-49 AND INSTALLED NEW SERVICEABLE ANGLE AMC7202-49 FOR PANEL 374FR IAW SRM 51-33-01-0G.
